# SDR C1HA200482002

- Difficulty date: January 27, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630187
- Part serial: 0314
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IB FORE FLAP DELAMINATED AT IB AFT EDGE.   PIN 65-21630-249A REQ NR 125615 REMOVED AND REPLACED.  LT IB FORE FLAP, OPS CHECKED OK IAW MM 27-51-01 RII ACCOMPLISHED FOR INSTALLATION AND OPS CHECKS.
